Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PCOs a result of Atripla????
Nov 30, 2011

Hi Dr McGowan, After i started Atripla in 2008, I have been diagnosed with PCOs which is now making it difficult to conceive. Will this lead to Diabetes by any chance? We have no history of diabetes in both my families. Also, is the polysistic ovary syndrome(PCO)a side effect of atripla you think?? Thanks, JJ

Response from Dr. McGowan

Dear JJ

I am sorry to hear about your diagnosis. There is a link between diabetes (or pre-diabetes called insulin resistance) and Polycystic ovaries. The diabetes (or pre-diabetes) may be the cause of the PCO. I am not aware of any link between Atripla and Polycystic Ovary Disease.

Joe



Previous
Trizivir+Stocrin+Atripla
Next
Dr Mc Gowan thanks very much

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement